TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Tento záznam sa zobrazuje v angličtine, kým nebude aktualizovaný jeho preklad.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Zdroj

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(otvorí zdroj na novej karte) Therapeutic Goods Administration

Dotknuté peptidy

  1. V klinických štúdiáchRetatrutideTrojitý agonista receptorov GIP, GLP-1 a glukagónu39 Zakázané WADA
  2. SchválenéSemaglutideAgonista receptora GLP-131